The Annals of Probability

Weak symmetric integrals with respect to the fractional Brownian motion

Giulia Binotto, Ivan Nourdin, and David Nualart

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of this paper is to establish the weak convergence, in the topology of the Skorohod space, of the $\nu$-symmetric Riemann sums for functionals of the fractional Brownian motion when the Hurst parameter takes the critical value $H=(4\ell+2)^{-1}$, where $\ell=\ell(\nu)\geq1$ is the largest natural number satisfying $\int_{0}^{1}\alpha^{2j}\nu(d\alpha)=\frac{1}{2j+1}$ for all $j=0,\ldots,\ell-1$. As a consequence, we derive a change-of-variable formula in distribution, where the correction term is a stochastic integral with respect to a Brownian motion that is independent of the fractional Brownian motion.

Article information

Source
Ann. Probab., Volume 46, Number 4 (2018), 2243-2267.

Dates
Received: June 2016
Revised: July 2017
First available in Project Euclid: 13 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.aop/1528876827

Digital Object Identifier
doi:10.1214/17-AOP1227

Mathematical Reviews number (MathSciNet)
MR3813991

Zentralblatt MATH identifier
06919024

Subjects
Primary: 60G05: Foundations of stochastic processes 60H07: Stochastic calculus of variations and the Malliavin calculus 60G15: Gaussian processes 60F17: Functional limit theorems; invariance principles

Keywords
Fractional Brownian motion Stratonovich integrals Malliavin calculus Itô formula in law

Citation

Binotto, Giulia; Nourdin, Ivan; Nualart, David. Weak symmetric integrals with respect to the fractional Brownian motion. Ann. Probab. 46 (2018), no. 4, 2243--2267. doi:10.1214/17-AOP1227. https://projecteuclid.org/euclid.aop/1528876827


Export citation

References

  • [1] Burdzy, K. and Swanson, J. (2010). A change of variable formula with Itô correction term. Ann. Probab. 38 1817–1869.
  • [2] Cheridito, P. and Nualart, D. (2005). Stochastic integral of divergence type with respect to fractional Brownian motion with Hurst parameter $H\in (0,1/2)$. Ann. Inst. H. Poincaré Probab. Statist. 41 1049–1081.
  • [3] Corcuera, J. M., Nualart, D. and Podolskij, M. (2014). Asymptotics of weighted random sums. Commun. Appl. Ind. Math. 6 e–486.
  • [4] Corcuera, J. M., Nualart, D. and Woerner, J. (2006). Power variation of some integral fractional processes. Bernoulli 12 713–735.
  • [5] Gradinaru, M., Nourdin, I., Russo, F. and Vallois, P. (2005). $m$-order integrals and generalized Itô’s formula: The case of a fractional Brownian motion with any Hurst index. Ann. Inst. H. Poincaré Probab. Statist. 41 781–806.
  • [6] Harnett, D. and Nualart, D. (2012). Weak convergence of the Stratonovich integral with respect to a class of Gaussian processes. Stochastic Process. Appl. 122 3460–3505.
  • [7] Harnett, D. and Nualart, D. (2013). Central limit theorem for a Stratonovich integral with Malliavin calculus. Ann. Probab. 41 2820–2879.
  • [8] Harnett, D. and Nualart, D. (2015). On Simpson’s rule and fractional Brownian motion with $H=1/10$. J. Theoret. Probab. 28 1651–1688.
  • [9] Nourdin, I. (2009). A change of variable formula for the 2D fractional Brownian motion of Hurst index bigger or equal to 1/4. J. Funct. Anal. 256 2304–2320.
  • [10] Nourdin, I. and Peccati, G. (2012). Normal Approximations with Malliavin Calculus: From Stein’s Method to Universality. Cambridge Univ. Press, Cambridge.
  • [11] Nourdin, I. and Réveillac, A. (2009). Asymptotic behavior of weighted quadratic variations of fractional Brownian motion: The critical case $H=1/4$. Ann. Probab. 37 2200–2230.
  • [12] Nourdin, I., Réveillac, A. and Swanson, J. (2010). The weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter $1/6$. Electron. J. Probab. 15 2117–2162.
  • [13] Nualart, D. (2006). The Malliavin Calculus and Related Topics, 2nd ed. Springer, Berlin.
  • [14] Nualart, D. and Ortiz-Latorre, S. (2008). Central limit theorems for multiple stochastic integrals and Malliavin calculus. Stochastic Process. Appl. 118 614–628.